The eventual paracanonical map of a variety of maximal Albanese dimension
Rights accessOpen Access
Let Xbe a smooth complex projective variety such that the Albanese map of Xis generically ¿nite onto its image. Here we study the so-called eventual m-paracanonical map of X, whose existence is implied by the results of  (when m= 1 we also assume ¿(KX)>0). We show that for m= 1 this map behaves in a similar way to the canonical map of a surface of general type, as described in , while it is birational for m > 1. We also describe it explicitly in several examples.
CitationBarja, M.; Pardini, R.; Stoppino, L. The eventual paracanonical map of a variety of maximal Albanese dimension. "Algebraic Geometry", 2019, vol. 6, p. 1-10.